Alert archive / Mississippi / Tornado Warnings in 2010
Tornado Warning 41, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Nov 30, 2010, 12:01 AM CST for Wilkinson County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2010, 12:01 AM CST (06:01 UTC)
- Expired
- Nov 30, 2010, 12:45 AM CST
- In force
- 44 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
County Wilkinson County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 8:49 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 6.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 946 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 406 m²/s²
- 0-3 km storm-relative helicity
- 492 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.9
The text
As transmitted, in the capitals the NWS used until 2016.
126
WFUS54 KLIX 300601
TORLIX
MSC157-300645-
/O.NEW.KLIX.TO.W.0041.101130T0601Z-101130T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1201 AM CST TUE NOV 30 2010
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN WILKINSON COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 1245 AM CST
* AT 1157 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES NORTH OF
FORT ADAMS...OR 20 MILES NORTHEAST OF SIMMESPORT...MOVING NORTHEAST
AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOLOROSA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZED HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST TUESDAY MORNING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
&&
LAT...LON 3133 9115 3132 9114 3106 9154 3114 9162
3117 9160 3122 9160 3125 9157 3124 9149
3127 9148 3128 9150 3132 9146 3135 9137
3138 9133 3138 9122
TIME...MOT...LOC 0601Z 230DEG 25KT 3120 9153
$$
95/DMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Nov 29, 11:45 PM CST, 16 minutes earlier.
Area forecast discussion, Nov 29, 11:45 PM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1145 PM CST MON NOV 29 2010
.AVIATION...
MAIN BROKEN LINE OF PRE-FRONTAL CONVECTION IS JUST BEGINNING TO
MOVE INTO THE NORTHWEST CORNER OF THE FORECAST AS 06Z APPROACHES.
THIS LINE OF CONVECTION WILL GRADUALLY SHIFT EASTWARD ACROSS THE
FORECAST AREA IMPACTING THE TERMINAL SITES FROM WEST TO EAST
BETWEEN ABOUT 07Z TO 12Z. THE COLD FRONT WILL MOVE ACROSS THE
FORECAST AREA FROM THE PREDAWN HOURS TO SHORTLY AFTER SUNRISE.
OUTSIDE OF THE CONVECTION...GENERALLY MVFR TO IFR CONDITIONS WILL
PREVAIL AT THE TERMINALS THROUGH 14Z... WITH MVFR CONDITIONS THE
RULE UNTIL TUESDAY AFTERNOON WHEN VFR CONDITIONS WILL RETURN. VFR
CONDITIONS WILL PREVAIL TUESDAY NIGHT. WINDS WILL BE SOMEWHAT GUSTY
AT TIMES...BUT ESPECIALLY AT KNEW IN THE WAKE OF THE FRONT AND
THROUGH TUESDAY NIGHT. 11
&&
.PREV DISCUSSION... /ISSUED 343 PM CST MON NOV 29 2010/
SHORT TERM...
A VIGOROUS LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL
IMPACT THE REGION THROUGH TOMORROW AFTERNOON. THE OVERALL EVENT
WILL BE A STRONG SHEAR/LOW CAPE SCENARIO...AS MID-LEVEL LAPSE
RATES INDICATE A BIT MORE STABILITY ALOFT. THIS WILL ALLOW FOR LOW
TOPPED CONVECTION THROUGH TONIGHT. HOWEVER...EVEN THOUGH THIS
CONVECTION WILL REMAIN RATHER SHALLOW...THERE WILL A GREAT DEAL OF
SHEAR IN PLACE. 0-3 KM HELICITY VALUES OF AROUND 300 M2/S2 ARE
CURRENTLY OVER THE REGION. IN ADDITION...50+ KNOTS OF SPEED SHEAR
WAS NOTED ON THE 18Z SOUNDING FROM 0-6KM. INITIAL CONVECTION WILL
BE WELL AHEAD OF THE COLD FRONT...IN A REGION OF ENHANCED PVA
AHEAD OF THE MAIN UPPER LEVEL TROUGH AXIS. THESE CELLS WILL BE
MORE DISCRETE IN NATURE...AND WILL HAVE THE POTENTIAL FOR ROTATION
THROUGH THE EVENING HOURS. THE POTENTIAL FOR ISOLATED TORNADOES
WILL EXIST THROUGH AROUND 06Z.
THE SHEAR PROFILES SHOULD TURN MORE UNIDIRECTIONAL AFTER 06Z...AS
THE COLD FRONT BEGINS TO MOVE INTO THE AREA. WITH THIS SHEAR
PROFILE IN PLACE...A MORE LINEAR STORM TYPE WILL BE EXPECTED LATE
TONIGHT AND EARLY TOMORROW. A SQUALL LINE WITH EMBEDDED BOWING
STRUCTURES IS THE MOST LIKELY FORM OF SEVERE WEATHER DURING THIS
TIME PERIOD. GIVEN THAT 50 KNOTS OR SO OF SHEAR BETWEEN 0-6KM WILL
STILL BE IN PLACE...STRONG DAMAGING WINDS CAN BE EXPECTED ON THE
LEADING EDGE OF ANY BOW ECHOES THAT DEVELOP. IN ADDITION...THIS
SHEAR SHOULD BE ENOUGH TO INDUCE AN ISOLATED TORNADO AT THE APEX
OF THE BOWING SEGMENT.
CONDITIONS WILL BEGIN TO IMPROVE DRAMATICALLY BY MID-MORNING
TOMORROW...AS THE FRONT PULLS OUT OF THE COASTAL WATERS. SOME
LINGERING CLOUD COVER AND SHOWER ACTIVITY IS EXPECTED THROUGH THE
EVENING HOURS...AS FORCING ALOFT ASSOCIATED THE MAIN UPPER LEVEL
TROUGH AXIS MOVES THROUGH THE LOWER MISSISSIPPI VALLEY. IN THE
WAKE OF THE TROUGH AXIS...STRONG SUBSIDENCE AND COLD AIR ADVECTION
WILL TAKE OF THE CWA. THIS WILL ALLOW FOR RAPID CLEARING TOMORROW
EVENING AND A SHARP DROP IN TEMPERATURES. 1000-500MB THICKNESSES
WILL FALL TO AROUND 5400 METERS BY MIDNIGHT TOMORROW NIGHT...WHICH
WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING ACROSS THE NORTHERN
HALF OF THE FORECAST AREA. IN ADDITION...STRONG WINDS SHOULD
IMPACT COASTAL AREAS AND THE NEW ORLEANS METRO AREA SOUTH OF LAKE
PONTCHARTRAIN TOMORROW NIGHT. WILL HAVE TO MONITOR AND SEE IF A
WIND ADVISORY IS WARRANTED FOR THE SOUTHSHORE TOMORROW NIGHT.
HIGH PRESSURE WILL QUICKLY BUILD IN ON WEDNESDAY AND BECOME
CENTERED OVER THE REGION WEDNESDAY NIGHT. A DEEP COLD POOL WILL
REMAIN IN PLACE...KEEPING TEMPERATURES WELL BELOW NORMAL. GIVEN
THE DRY AIR...CLEAR SKIES...AND LIGHT WINDS...TEMPERATURES SHOULD
FALL BELOW FREEZING ACROSS MOST OF THE CWA. ONLY AREAS NEAR
BODIES OF WATER WILL REMAIN IN THE MIDDLE TO UPPER 30S WEDNESDAY
NIGHT.
LONG TERM...
A DRY AND STABLE AIRMASS WILL REMAIN OVER THE AREA THROUGH
FRIDAY...AS AN UPPER LEVEL RIDGE AXIS DEVELOPS IN THE PLAINS
STATES. CLEAR SKIES...LOW HUMIDITY...AND SLOWLY MODERATING
TEMPERATURES CAN BE EXPECTED THURSDAY AND FRIDAY. DAYTIME HIGHS
WILL RETURN TO MORE SEASONABLE LEVELS...BUT OVERNIGHT LOWS WILL
REMAIN A FEW DEGREES BELOW NORMAL.
HOWEVER...THERE IS GREATER UNCERTAINTY FOR THE WEEKEND AND EARLY
NEXT WEEK ON THE EXACT EVOLUTION OF ANOTHER FRONTAL SYSTEM. THE
ECMWF AND THE GFS BOTH SHOW A SYSTEM FLATTENING OUT THE RIDGE AND
THEN DIGGING INTO THE MID-ATLANTIC STATES. THIS SYSTEM WILL FORCE
ANOTHER COLD FRONT THROUGH THE REGION...WITH THE POTENTIAL FOR
SPARKING OFF SOME CONVECTIVE ACTIVITY. HOWEVER...THERE IS A LARGE
TIMING DIFFERENCE BETWEEN THE MODELS. THE EURO IS A GOOD 36-48 HOURS
FASTER THAN THE GFS...AND IT SHOWS A MUCH DEEPER TROUGH AXIS
MOVING THROUGH THE MIDWEST. STRONGER FORCING ALONG THE FRONT AND
GREATER MOISTURE RETURN OFF THE GULF WOULD ALLOW FOR SHOWERS ON
SATURDAY. THE GFS IS SLOWER AND WEAKER WITH THIS SYSTEM...ALLOWING
THE UPPER LEVEL RIDGE TO REMAIN IN PLACE THROUGH SUNDAY. THE FRONT
WOULD THEN SWEEP THROUGH SUNDAY NIGHT INTO MONDAY...WITH MUCH LESS
FORCING AND LOWER PROSPECTS FOR RAIN. AT THIS TIME...HAVE TRENDED
TOWARD THE GFS SOLUTION. HOWEVER...THE FORECAST FOR THIS WEEKEND
IS A LOW CONFIDENCE ONE.
MARINE...
STRONG ONSHORE FLOW LIKELY TO INCREASE A BIT MORE OVERNIGHT IN
RESPONSE TO LOW LEVEL JET INTENSIFICATION WELL AHEAD OF
APPROACHING FRONT. STRONG COLD AIR ADVECTION SHOULD THEN BRING
QUITE A BIT OF THERMAL INSTABILITY OVER THE RELATIVELY WARMER
WATERS TO GENERATE A PERIOD OF FREQUENT GALE FORCE GUSTS TUESDAY
MORNING. CONDITIONS SHOULD STEADILY IMPROVE INTO WEDNESDAY. 24/RR
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 54 54 29 55 / 80 50 10 0
BTR 56 57 31 57 / 80 50 10 0
ASD 65 65 31 57 / 80 70 10 0
MSY 67 67 38 56 / 80 70 10 0
GPT 68 68 32 58 / 80 80 20 0
PQL 69 72 32 58 / 80 80 20 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM...COASTAL WATERS FROM THE PORT FOURCHON TO
LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...AND
LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
GALE WATCH FROM 6 AM TUESDAY TO 6 PM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...LAKE BORGNE...AND
MISSISSIPPI SOUND.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM...COASTAL WATERS FROM THE PORT FOURCHON TO
LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...AND
LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
SMALL CRAFT ADVISORY UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...LAKE BORGNE...AND
MISSISSIPPI SOUND.
GALE WATCH FROM 6 AM TUESDAY TO 6 PM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON OUT 20 NM.
&&Hazardous weather outlook, Nov 29, 9:08 PM CST, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 908 PM CST MON NOV 29 2010 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-010315- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 908 PM CST MON NOV 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT SEVERE WEATHER... TORNADO WATCH NUMBER 755 HAS BEEN ISSUED FOR PORTIONS OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI THAT ARE GENERALLY ALONG AND NORTH OF A LINE FROM PIERRE PART TO KILLIAN TO SLIDELL...EXCLUDING THE MISSISSIPPI GULF COAST. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP WELL AHEAD OF AN APPROACHING COLD FRONT AND A FEW OF THESE STORMS MAY BECOME STRONG OR SEVERE. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE DAMAGING WIND AND ISOLATED TORNADOES. AS THE COLD FRONT MOVES THROUGH THE REGION LATER TONIGHT...A POTENT SQUALL LINE WILL ACCOMPANY IT. A FEW OF THE THUNDERSTORMS ALONG THE SQUALL LINE MAY BECOME SEVERE. THE MAIN THREATS FROM ANY SEVERE THUNDERSTORMS EMBEDDED WITHIN THE SQUALL LINE WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. ADDITIONAL SEVERE THUNDERSTORM WATCHES OR TORNADO WATCHES MAY BE ISSUED LATER TONIGHT. MARINE... SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL COASTAL WATERS DUE TO STRONG WINDS AND ROUGH SEAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE WEATHER... THE THREAT OF SEVERE WEATHER WILL CONTINUE UNTIL A COLD FRONT PASSES THROUGH THE REGION EARLY TUESDAY MORNING. MARINE... NORTHWEST WINDS WILL INCREASE RAPIDLY FOLLOWING THE COLD FRONTAL PASSAGE. SUSTAINED WINDS OF 30 KNOTS OR HIGHER ARE EXPECTED OVER THE OPEN WATERS OF THE GULF OF MEXICO AND A GALE WATCH REMAINS IN EFFECT FOR THOSE AREAS THROUGH TUESDAY EVENING. WITHIN THE NEAR SHORE SOUNDS AND LAKE BORGNE...WINDS WILL BE A BIT WEAKER...AND A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGEMENT...STORM SPOTTERS AND OTHER PUBLIC SAFETY OFFICIALS SHOULD RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN SLIDELL. WE CAN BE REACHED BY PHONE AT 9 8 5 6 4 9 0 3 5 7 OR 5 0 4 5 2 2 7 3 3 0. TO SPEAK WITH A FORECASTER...USE EXTENSION 4. 95/DM
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 11:43 PM CST | Severe Thunderstorm Warning | LIX | Wilkinson | 47 min |
| Nov 30, 12:29 AM CST | Tornado Warning | LIX | Wilkinson | 46 min |
| Nov 30, 1:33 AM CST | Severe Thunderstorm Warning | LIX | Wilkinson | 42 min |
| Nov 30, 2:15 AM CST | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 45 min |
| Nov 30, 2:32 AM CST | Tornado Warning | LIX | Amite, Wilkinson | 28 min |
| Nov 30, 3:04 AM CST | Tornado Warning | LIX | Amite, Pike | 41 min |
| Nov 30, 3:38 AM CST | Tornado Warning | LIX | Pike, Walthall | 17 min |
| Nov 30, 5:41 AM CST | Tornado Warning | LIX | Pearl River | 34 min |
| Nov 30, 6:06 AM CST | Tornado Warning | LIX | Pearl River | 24 min |
| Nov 30, 6:19 AM CST | Tornado Warning | LIX | Pearl River | 26 min |
| Nov 30, 6:30 AM CST | Tornado Warning | LIX | Pearl River | 30 min |
| Nov 30, 6:42 AM CST | Severe Thunderstorm Warning | LIX | Pearl River | 29 min |
Nearby
Tornado Warnings in Mississippi, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.